# SDR AALA202104291907

- Difficulty date: April 28, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 62,774 hours, 23,710 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: EXIT SIGNS AT EMERGENCY EXITS 3L, 3R REMAIN ON AND WILL NOT EXTINGUISH. REPLACED EMERGENCY POWER SUPPLY UNIT BATTERY EXIT RIGHT PER AMM 33-51-38.
